# SDR AALA20151116009

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 6,632 hours, 1,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 20ABC, AT SIDEWALL, FLOOR LEVEL HAS MISSING COVER EXPOSING CONNECTOR FOR EMER LIGHTS.  REPLACED MISSING COVER FOR EMER LIGHT CONNECTOR ON SIDEWALL AT 20ABC.  LIGHTS CHECKED OK IAW AMM 33-51-00.
